Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 42, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jun 27, 2010, 7:39 PM CDT for Bond County, Fayette County, Montgomery County, Illinois. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2010, 7:39 PM CDT (00:39 UTC)
- Expired
- Jun 28, 2010, 1:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bond County, IL, Fayette County, IL, Montgomery County, IL
The radar
The St Louis radar (KLSX), 118 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 7:39 PM CDT | HEAVY RAIN 3 | 3 N Greenville, IL | USING A VARIETY OF RAIN GAUGES THAT ARE THEN AVERAGED OUT |
| Jun 27, 7:41 PM CDT | FLASH FLOOD | Greenville, IL | STREET FLOODING TAKING PLACE ALONG ROADS IN SOUTHWEST GREENVILLE ... DEPTH AND IMPACT UNKNOWN |
| Jun 27, 9:02 PM CDT | HEAVY RAIN 2.5 | Smithboro, IL | FROM SMITHBORO FIRE DEPARTMENT |
| Jun 27, 9:23 PM CDT | FLOOD | Vandalia, IL | NUMEROUS ROADS AROUND THE COUNTY UNDER WATER ... MOST NOTABLY LOCATIONS ALONG HIGHWAY 51 NORTH AND SOUTH OF VANDALIA WITH 4 TO 5 INCHES OF WATER OVER THE ROAD BUT NOT IMPASSIBLE |
| Jun 27, 9:23 PM CDT | FLASH FLOOD | Vandalia, IL | NUMEROUS ROADS AROUND THE COUNTY UNDER WATER ... MOST NOTABLY LOCATIONS ALONG HIGHWAY 51 NORTH AND SOUTH OF VANDALIA WITH 4 TO 5 INCHES OF WATER OVER THE ROAD BUT NOT IMPASSIBLE |
| Jun 27, 9:28 PM CDT | FLASH FLOOD | Greenville, IL | ILLINOIS HIGHWAY 127 HAS TWO FEET OF FLOWING WATER ABOUT 2 MILES EAST OF RENO. ILLINOIS HIGHWAY 140 BETWEEN SMITHBORO AND MULBERRY GROVE HAS SEVERAL INCHES OF FLOWING WATER...DEPTH UNKNOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1416 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
815
WGUS53 KLSX 280039
FFWLSX
ILC005-051-135-280630-
/O.NEW.KLSX.FF.W.0042.100628T0039Z-100628T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CDT SUN JUN 27 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 130 AM CDT
* AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES AND STORM SPOTTERS HAVE REPORTED
BETWEEN TWO AND THREE AND ONE HALF INCHES OF RAINFALL BETWEEN 6
AND 7:30 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREENVILLE...VANDALIA...BROWNSTOWN...COFFEEN...MULBERRY GROVE...
RAMSEY...RENO...SORENTO...ST. ELMO...VAN BURENSBURG...WOBURN AND
WRIGHTS CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
&&
LAT...LON 3894 8882 3883 8960 3887 8961 3887 8964
3899 8965 3900 8968 3910 8971 3921 8881
$$
TES1 follow-up statement
152
WGUS73 KLSX 280334
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 PM CDT SUN JUN 27 2010
ILC005-051-135-280630-
/O.CON.KLSX.FF.W.0042.000000T0000Z-100628T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY IL-BOND IL-FAYETTE IL-
1034 PM CDT SUN JUN 27 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FAYETTE...NORTHERN BOND
AND SOUTHERN MONTGOMERY COUNTIES UNTIL 130 AM CDT...
AT 1025 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
FROM VERY HEAVY RAINFALL ACROSS THE WARNED AREA THAT WAS RECEIVED
FROM THUNDERSTORMS. BOTH RADAR ESTIMATES AND STORM SPOTTERS REPORT
RAINFALL AMOUNTS BETWEEN 3 AND 5 INCHES...WITH LOCALLY HIGHER
AMOUNTS...FOR MANY LOCATIONS. THE HEAVIEST AMOUNTS WERE LOCATED
ALONG A STRIPE ALONG AND JUST NORTH OF INTERSTATE 70 RUNNING THROUGH
BOND AND FAYETTE COUNTIES...WHERE REPORTS OF WIDESPREAD FLOODING ON
MAJOR ROADS IS ONGOING...INCLUDING SEVERAL REPORTS FROM U.S. HIGHWAY
51 NEAR VANDALIA...AND REPORTS FROM STATE HIGHWAYS 127 NEAR RENO AND
140 BETWEEN SMITHBORO AND MULBERRY GROVE.
CONTINUING RUNOFF FROM THIS EXCESSIVE RAINFALL WILL RESULT IN
FLOODING TO PERSIST. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...GREENVILLE...VANDALIA...BROWNSTOWN...COFFEEN...MULBERRY
GROVE...RAMSEY...RENO...SORENTO...ST. ELMO...VAN BURENSBURG...WOBURN
AND WRIGHTS CORNER.
ADDITIONAL RAINFALL AMOUNTS OF LESS THAN A TENTH OF AN INCH ARE
EXPECTED FOR THE REST OF THE NIGHT...AS THE HEAVY RAIN HAS PUSHED
WELL SOUTH OF THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.
&&
LAT...LON 3894 8882 3883 8960 3887 8961 3887 8964
3899 8965 3900 8968 3910 8971 3921 8881
$$
TESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 2:28 PM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Jun 27, 2:28 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 228 PM CDT SUN JUN 27 2010 .DISCUSSION... /228 PM CDT SUN JUN 27 2010/ MAIN CONCERN DEALS WITH COVERAGE AND SEVERITY OF TSRA OVER THE CWA THE NEXT 24 HOURS. COLD FRONT CURRENTLY EXTENDED FROM SERN IA SWWD TO SOUTH OF KANSAS CITY AT 19Z. THE AIR MASS AHEAD OF THE FRONT HAS RECOVERED FROM THE MCS GENERATED OUTFLOW THAT WAS OVER THE AREA THIS MORNING. MLCAPES NOW RANGE FROM 1000-3000 J/KG WITH LITTLE CINH LEFT. SOME WEAK CELLS HAVE DEVELOPED OVER THE ERN OZARKS...AND SATELLITE IS ALSO SHOWING THAT THE CU FIELD IS BECOMING MORE AGITATED AHEAD OF THE COLD FRONT OVER CNTRL AND NERN MO. THIS GOES ALONG WITH THE IDEA OF THE 12Z NCEP WRF AND LATEST RUNS OF THE HRRR/RUC THAT TSRA SHOULD INCREASE IN AREAL COVERAGE OVER THE CWA THE REST OF THE AFTERNOON INTO THIS EVENING WITH FORECAST CAPES ABOVE 4000 J/KG BETWEEN 21-00Z. MID-DEEP LAYER SHEAR WILL REMAIN WEAK AND CONVERGENCE IS NOT PARTICULARLY STRONG ALONG THE FRONT WHICH SHOULD LIMIT WIDESPREAD SEVERE POTENTIAL... BUT VERY UNSTABLE ATMOSPHERE AND DELTA THETA-E'S AROUND 30K BETWEEN SFC-750MB SUGGEST THE POTENTIAL FOR ISOLD SVR TSRA THROUGH LATE EVENING. STORMS MAY ALSO BE EFFICIENT HEAVY RAIN PRODUCERS GIVEN THE PWATS AROUND 2 INCHES AND WARM CLOUD LAYERS OVER 4KM. HAVE LIKELY OR BETTER CHANCES GOING OVER THE SRN HALF OF THE CWA TONIGHT...AND THEN JUST CHANCE POPS CONFINED TO THE SERN MO/SRN IL COUNTIES ON MONDAY MORNING ALONG THE EXITING FRONT. LARGE SCALE SUBSIDENCE WILL SET IN BEHIND EXITING SFC FRONT/GREAT LAKES TROUGH STARTING A DRY PERIOD THAT WILL LAST THROUGH THE REST OF THE WEEK. GFS/NAM MOS AND SREF 2M TEMPS ARE IN GOOD AGREEMENT THE NEXT FEW DAYS AND DID NOT SEE MUCH REASON TO DEVIATE FROM THEM. WILL KEEP A DRY FORECAST GOING LATE WEEK AND NEXT WEEKEND WITH TEMPS CLIMBING BACK TO WARM NORMALS BY INDEPENDENCE DAY. THERE IS A BIT MORE UNCERTAINTY TODAY AS BOTH THE 00Z AND 12Z CANADIAN GEM/GFS ARE TRYING TO BRING THE REMNANTS OF ALEX NWD INTO THE MID MS VALLEY BY NEXT SUNDAY. LATEST TPC GUIDANCE GOES ALONG WITH THE ECMWF KEEPING ALEX ON A MORE WNWWD COURSE DURING THE WEEK. THE ECMWF IS SHOWING MUCH BETTER RUN-TO-RUN CONTINUITY OVER THE PAST 24 HOURS...SHOWING THE SLOW PROGRESSION OF THE LONGWAVE RIDGE THROUGH THE CNTRL CONUS WHICH SHOULD CAUSE LARGE SCALE NEUTRAL OR DOWNWARD MOTION THROUGH THE PERIOD. THE ECMWF DOES INDICATE GULF MOISTURE WILL BEGIN TO RETURN FROM THE SW BY SUNDAY...BUT THERE IS NO DISCERNIBLE FORCING FOR IT TO ACT ON TO WARRANT ADDING POPS AT THIS POINT. 850MB TEMPS AROUND +13C WITH ELY SFC WINDS ON THURSDAY WILL WARM TO NEAR +20C WITH SLY WINDS OVER THE WEEKEND. BRITT && .AVIATION... /1244 PM CDT SUN JUN 27 2010/ MAIN CONCERN IS TSTMS CHANCES THRU THE EVENING. SHRA/TSTM FROM THIS MORNING ARE FINALLY DYING...LEAVING LEFT OVER MID/HIGH LEVEL CLOUDINESS. THESE SHOULD GENERALLY THIN AS THE AFTERNOON PROGRESSES. ADDITIONAL SHRA/TSTM SHOULD DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT IS FCST TO MOVE THROUGH THE AREA THIS EVENING. MODELS ARE HINTING AT A 3-6 HR WINDOW OF POST FRONTAL HIGH END MVFR CIGS OVERNIGHT. BEST CHANCES FOR THIS ARE ALONG AND EAST OF THE MS RIVER. NOT CONFIDENT IN THIS SCENARIO...GENERALLY WENT WITH 4 KFT CIGS OVERNIGHT. SKIES ARE EXPECTED TO CLEAR OUT TOWARDS DAYBREAK. INITIAL GUSTY SW WINDS WILL GRADUALLY BECOME WLY OVERNIGHT...THEN NWLY TOMORROW MORNING. VFR CONDITIONS ARE EXPECTED ON MONDAY WITH LIGHT NWLY WINDS AND JUST SOME SCT HIGH CLOUDS IN THE MORNING. SPECIFICS FOR KSTL... OUTFLOW BNDRY ASSOC WITH EARLY CONVECTION CAUSED WINDS TO BECOME NWLY AROUND 1630Z. WINDS ARE JUST NOW BEGINNING TO RECOVER FORM THIS INTERRUPTION. STILL EXPECT THEM TO BE RATHER GUSTY THIS AFTERNOON. EARLIER CONVECTION HAS ALL BUT DISSIPATED. EXPECT MORE SHRA/TSTM TO DVLP ALONG/AHEAD OF COLD FRONT THAT IS FCST TO PASS THROUGH STL METRO AROUND 6Z. THERE COULD BE SOME ADDITIONAL DEVELOPMENT THIS AFTERNOON...BUT EXPECT GREATEST COVERAGE TO BE AFTER 00Z. MODELS ARE HINTING AT A 3-6 HR WINDOW OF POST FRONTAL HIGH END MVFR CIGS OVERNIGHT. BEST CHANCES FOR THIS ARE ALONG AND EAST OF THE MS RIVER. NOT CONFIDENT IN THIS SCENARIO...GENERALLY WENT WITH 4 KFT CIGS OVERNIGHT. MILLER && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 27, 5:22 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 522 PM CDT SUN JUN 27 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 522 PM CDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING THAT COULD PRODUCE WIND GUSTS TO 60 MPH...QUARTER SIZE HAIL AND HEAVY DOWNPOURS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. MODERATE TO MAJOR FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL BE LIMITED TO SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS ON MONDAY AS THE COLD FRONT EXITS THE REGION. MODERATE TO MAJOR FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION ON A LIMITED BASIS IS POSSIBLE THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Jun 27, 7:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST DUTZOW 38.61N 90.99W
06/27/2010 M45 MPH WARREN MO TRAINED SPOTTER
&&
TESLocal storm report, Jun 27, 7:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
713 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG 1 NW GRAFTON 38.98N 90.44W
06/27/2010 JERSEY IL AMATEUR RADIO
IN PERE MARQUETTE PARK ... TREES DOWN. TIME ESTIMATED
FROM RADAR.
&&
SIPPRELLLocal storm report, Jun 27, 7:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG VANDALIA 38.98N 89.10W
06/27/2010 FAYETTE IL LAW ENFORCEMENT
TREES OF UNKNOWN SIZE DOWNED IN VANDALIA AND ALSO IN
ST. ELMO. WATER OVER THE ROAD AT U.S. HIGHWAY 40 OF
UNKNOWN DEPTH.
&&
TESLocal storm report, Jun 27, 7:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG WOOD RIVER 38.86N 90.08W
06/27/2010 MADISON IL AMATEUR RADIO
NUMEROUS LIMBS DOWN AS LARGE AS 8 INCHES. TIME
ESTIMATED FROM RADAR.
&&
SIPPRELLLocal storm report, Jun 27, 7:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
733 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM FLASH FLOOD 1 E ALTON 38.90N 90.14W
06/27/2010 MADISON IL AMATEUR RADIO
SIX INCHES OF WATER OVER ROADWAYS IN EAST ALTON
&&
SIPPRELLLocal storm report, Jun 27, 7:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HEAVY RAIN LINN 38.48N 91.84W
06/27/2010 M1.25 INCH OSAGE MO TRAINED SPOTTER
&&
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Madison | 36 min |
| Jun 27, 7:10 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Montgomery | 4 hr |
| Jun 27, 7:17 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 43 min |
| Jun 27, 7:31 PM CDT | Areal Flood Advisory | LSX | Calhoun, Jersey, Madison | 4 hr |
| Jun 27, 8:42 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Marion, Washington | 28 min |
| Jun 27, 8:51 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 24 min |
| Jun 28, 1:33 AM CDT | Areal Flood Warning | LSX | Bond, Fayette | 8 hr |
| Jun 28, 9:21 AM CDT | River Flood Warning | LSX | Fayette | 35 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.